Show simple item record

dc.contributor.authorLiu, Yuji ( )
dc.contributor.authorGe, Weigao ( )
dc.date.accessioned2021-01-29T15:40:46Z
dc.date.available2021-01-29T15:40:46Z
dc.date.issued2003-12-01
dc.identifier.citationLiu, Y., & Ge, W. (2003). Solvability of a (p, n-p)-type multi-point boundary-value problem for higher-order differential equations. Electronic Journal of Differential Equations, 2003(120), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13171
dc.description.abstract

In this article, we study the differential equation

(-1)n-p x(n) (t) = ƒ(t, x(t), x'(t),..., x(n-1) (t)), 0 < t < 1,

subject to the multi-point boundary conditions

x(i) (0) = 0 for i = 0, 1,..., p - 1,
x(i) (1) = 0 for i = p + 1, ..., n - 1,
mi=1 αix(p)i) = 0,

where 1 ≤ p ≤ n - 1. We establish sufficient conditions for the existence of at least one solution at resonance and another at non-resonance. The emphasis in this paper is that ƒ depends on all higher-order derivatives. Examples are given to illustrate the main results of this article.

en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSolvabilityen_US
dc.subjectResonanceen_US
dc.subjectNon-resonanceen_US
dc.subjectMulti-point boundary-value problemen_US
dc.subjectHigher order differential equationen_US
dc.titleSolvability of a (p, n-p)-type multi-point boundary-value problem for higher-order differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record